Thread: accutane users
12-06-2002, 11:13 AM #1
O.K. I'm going to go on accutane again, I've been tanning for a while and I don't want to loose my tan has anyone tanned while on accutane
12-06-2002, 11:20 AM #2
Hey man do not tan while on accutain, it makes you extreamly light sensitive. I am not sure what would happen, but I have seen numorous warnigs about it in about every tanning studio I have been in.
12-06-2002, 11:25 AM #3
I've seen and heard the same thing...I'd be very cautious while on accutane. If you're tanning to help your skin then don't bother because the accutane(as you already know) is the best.
12-06-2002, 11:41 AM #4Junior Member
- Join Date
- Sep 2002
- Chicago, IL
yeah I am currently on 80mgs a day of accutane and if I even got within a few feet of a tanning bed I would get burned horrendously . Do not tan while you are on accutane. Accutane causes serious skin fragility.
12-06-2002, 11:48 AM #5
you will also get extremley Dry while on accutane..and tanning will not help that
12-06-2002, 02:40 PM #6
Adap .. Bro that's nice!
popa .. Like the other fellas said, it's wise to stay away from tanning while on Accutane. Even if you have a decent base, you'll burn like a mother!
12-06-2002, 04:16 PM #7
i take 20mg of accutane a day and go tanning and to the beach in the summer wit hno problems
12-06-2002, 11:32 PM #8New Member
- Join Date
- Oct 2001
hairloss on accutane
I read somewhere that accutane can cause hairloss. have any of you noticed this and if so how bad was it?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)